American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30A78) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 55 of 55 found      Go to page: 1 2

[31] Richard L. Wheeden. On the radial and nontangential maximal functions for the disc . Proc. Amer. Math. Soc. 42 (1974) 418-422. MR 0333194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Joseph A. Cima. An extension theorem for $H\sp{p}$ functions . Proc. Amer. Math. Soc. 42 (1974) 529-532. MR 0326003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] John J. F. Fournier. An interpolation problem for coefficients of $H\sp{\infty }$\ functions . Proc. Amer. Math. Soc. 42 (1974) 402-408. MR 0330469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Carl Herz. Bounded mean oscillation and regulated martingales . Trans. Amer. Math. Soc. 193 (1974) 199-215. MR 0353447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Benjamin Muckenhoupt and Richard L. Wheeden. Norm inequalities for the Littlewood-Paley function $g\sp{\ast} \sb{\lambda }$ . Trans. Amer. Math. Soc. 191 (1974) 95-111. MR 0387973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] James D. McCall. A multiplier theorem for Fourier transforms . Trans. Amer. Math. Soc. 189 (1974) 359-369. MR 0409829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] D. J. Patil. Recapturing $H\sp{2}$-functions on a polydisc . Trans. Amer. Math. Soc. 188 (1974) 97-103. MR 0379878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Donald Sarason. Algebras of functions on the unit circle. Bull. Amer. Math. Soc. 79 (1973) 286-299. MR 0324425.
Abstract, references, and article information   
View Article: PDF

[39] U. V. Satyanarayana and Max L. Weiss. Tangential asymptotic values of bounded analytic functions . Proc. Amer. Math. Soc. 41 (1973) 167-172. MR 0318498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] U. V. Satyanarayana and Max L. Weiss. The geometry of convex curves tending to $1$ in the unit disc . Proc. Amer. Math. Soc. 41 (1973) 159-166. MR 0318497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Donald K. Blevins. Harmonic measure and domains bounded by quasiconformal circles . Proc. Amer. Math. Soc. 41 (1973) 559-564. MR 0325960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Bernard Pinchuk. The Hardy class of functions of bounded boundary rotation . Proc. Amer. Math. Soc. 38 (1973) 355-360. MR 0313516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Niro Yanagihara. Multipliers and linear functionals for the class $N\sp{+}$ . Trans. Amer. Math. Soc. 180 (1973) 449-461. MR 0338382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Burgess Davis. An inequality for the distribution of the Brownian gradient function . Proc. Amer. Math. Soc. 37 (1973) 189-194. MR 0373036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Carlos Segovia and Richard L. Wheeden. On weighted norm inequalities for the Lusin area integral . Trans. Amer. Math. Soc. 176 (1973) 103-123. MR 0311921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] A. M. Davie, T. W. Gamelin and J. Garnett. Distance estimates and pointwise bounded density . Trans. Amer. Math. Soc. 175 (1973) 37-68. MR 0313514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] D. J. Patil. Representation of $H^p $-functions. Bull. Amer. Math. Soc. 78 (1972) 617-620. MR 0298017.
Abstract, references, and article information   
View Article: PDF

[48] B. A. Taylor and D. L. Williams. Interpolation of $l\sp{q}$ sequences by $H\sp{p}$ functions . Proc. Amer. Math. Soc. 34 (1972) 181-186. MR 0294652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Leon Brown and Lowell Hansen. A nonnormal outer function in $H\sp{p}$ . Proc. Amer. Math. Soc. 34 (1972) 175-176. MR 0291470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] David Protas. Tangential limits of functions orthogonal to invariant subspaces . Trans. Amer. Math. Soc. 166 (1972) 163-172. MR 0293100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Dennis A. Hejhal. Classification theory for Hardy classes of analytic functions. Bull. Amer. Math. Soc. 77 (1971) 767-771. MR 0281907.
Abstract, references, and article information   
View Article: PDF

[52] M. B. Abrahamse. Toeplitz operators in multiply connected regions. Bull. Amer. Math. Soc. 77 (1971) 449-454. MR 0273435.
Abstract, references, and article information   
View Article: PDF

[53] Marvin Rosenblum and James Rovnyak. The factorization problem for nonnegative operator valued functions. Bull. Amer. Math. Soc. 77 (1971) 287-318. MR 0273437.
Abstract, references, and article information   
View Article: PDF

[54] L. A. Rubel. Bounded convergence of analytic functions. Bull. Amer. Math. Soc. 77 (1971) 13-24. MR 0270132.
Abstract, references, and article information   
View Article: PDF

[55] Leon Winslow. ``Best'' interpolation, differentiation, and integration approximations on the Hardy space $H\sp{2}$ . Math. Comp. 24 (1970) 523-527. MR 0293309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 55 of 55 found      Go to page: 1 2